# SDR REXA2019030800288

- Difficulty date: March 8, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON RT FLOOR SILLS FS 349 TO FS 364. (TCI: 53-20-315) (CPAX) DUE TO SEVERAL CORROSION ON RT FLOOR SILL FS 349 TO FS 364 SILL WAS REPLACED PER SRM 53-00-45-201-001-A01 PAR.6.B, SRM 51-42-10-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01. (LEVEL CORROSION 2)
